Applied Mathematics

Vol.8 No.5(2017), Paper ID 76331, 8 pages

DOI:10.4236/am.2017.85053

 

On the Increments of Stable Subordinators

 

Abdelkader Bahram, Bader Almohaimeed

 

Department of Mathematics, Djillali Liabes University, Sidi-Bel-Abbes, Algeria
Department of Mathematics, Faculty of Science, Qassim University, Saudi Arabia

 

Copyright © 2017 Abdelkader Bahram, Bader Almohaimeed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bahram, A. and Almohaimeed, B. (2017) On the Increments of Stable Subordinators. Applied Mathematics, 8, 663-670. doi: 10.4236/am.2017.85053.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.